# SDR DALA2024072907526

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 89,908 hours, 11,816 cycles
- Engine: Pwa PW4168A
- Engine time: 78,938 hours, 10,767 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3306 -ATO- DISCONTINUED TAKEOFF AT 120 KNOTS DUE TO LEFT ENGINE FAILED. REPORTS OF FIRE INSIDE THE ENGINE. LEFT ENGINE FIRE BOTTLES DISCHARGED, NO COCKPIT FIRE INDICATION. CORRECTIVE ACTION: FOUND METAL IN THE 2.5 BLEED PORTS. REPLACED FIRE BOTTLES, INSPECTED PYLON, AND REPLACED #1 ENGINE PER DELTA WORK CARD 7100-9901-01. OK FOR SERVICE. (6076178)
